advertisement
Question
Posted by: Zamo | 2010/04/14

3 months injection

Hi, i just want to know im using 3 months injection and i was supposed to have my next injection on the 7th of April but instead i had it on the 8th. am i on a high risk since i skipped a day for my injection?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

please post your comment on the gynae forum - they will be in the best position to assist you further

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Ntando | 2010/04/16

na,u not at risk girl as long as u didn''t have sex b4 da 7th u are fine

Reply to Ntando
Posted by: Maryanne | 2010/04/14

Zamo, you not at risk of getting pregnant, 3 months injection it''s more safer than the pills. relax girl.

Reply to Maryanne
Posted by: Homer | 2010/04/14

Nice guy you are a real jackass !!!!!!!!!!!!!!!!!!!!!!

Reply to Homer
Posted by: Nice Guy | 2010/04/14

You have been on high risk ever since you started using that injection, you should have atleast used a condom instead. The only risk you are at is getting pregnat, cause i suppose that s is your only area of concern, you prbably have aids by now, but atleast there is still an abortion as plan B, unfortunately there is no plan B for Aids. That was Nice Guy

Reply to Nice Guy
Posted by: sexologist | 2010/04/14

please post your comment on the gynae forum - they will be in the best position to assist you further

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement